Menstruation Is Not Smooth And Often Prolonged When Using Birth Control Injections?

Illustration of Menstruation Is Not Smooth And Often Prolonged When Using Birth Control Injections?
Illustration: Menstruation Is Not Smooth And Often Prolonged When Using Birth Control Injections? natracare.com

I want to ask . I am using the kb injection for 3 months and now I have had the kb injection twice. After the first month of injection, I had continued menstruation until now, after the second injection, for about 3 months I had menstruation. Previously I went to a midwife and was given a medication to stop menstruation but not long after a week after the medicine ran out I returned to my menstrual period and had a lot of unusual menstruation. R n

1 Answer:

Hi Dini,

Thank you for asking HealthReplies.com.

3-month injection of contraception contains synthetic hormones which are descended from the hormone progesterone. This hormone is actually produced naturally in a woman's body. The injection of this synthetic progesterone hormone can help modify the hormonal balance in the body so that the fertilization of an egg by a sperm cell does not occur.

However, due to this hormonal modification, most women will experience abnormal menstruation, some have irregular cycles, do not menstruate for months, or some will experience prolonged menstrual bleeding. This condition will usually improve within 1 to 3 months after injection, provided you live a healthy lifestyle.

The question at this time is, have you checked with your doctor before deciding to use 3-month injection contraception? Is there a history of certain diseases or drugs that you took before?

Not all women are suitable for 3 month injection of contraceptive use. Apart from the side effects of the injection contraceptive itself, it could be that the heavy and prolonged menstrual bleeding that you experience indicates that you are not suitable to use this injection contraceptive. Or, maybe this bleeding is related to other factors, for example drug side effects, stress, fatigue, weight gain or decrease drastically, so that due to a disease, such as endometriosis, pelvic inflammation, thyroid gland disorders, and so on.

Therefore, you should go directly to a gynecologist for an in-depth examination, via ultrasound. Usually, the doctor can determine the cause of your complaint and then provide the best solution.

In the meantime, what you can do is:

First, limit sexual intercourse when there is still a lot of bleeding. Get plenty of rest and avoid fatigue. Eat more foods rich in vitamin K. Drink lots of drinking.

dr. Nadia Nurotul Fuadah

: by

Related Question

It Is More Important To Prioritize The Treatment Of Hepatitis B Or Gastritis?

It Is More Important To Prioritize The Treatment Of Hepatitis B Or Gastritis?

(4 months ago)

Hello, for the treatment of px hepa B u0026amp; Which gastritis is more important, the treatment of Hepa B or gastritis px trsbt?? Because during the control period, the doctor was...

The Growth Of Gray Hair That Has Been Pulled Out?

The Growth Of Gray Hair That Has Been Pulled Out?

(1 year ago)

Hello doctor, my hair has been quizzed (gray hair) I like cabutin. I am 29 years old. Well, if gray hair that is pulled will grow black hair again? Thank you...

Stroke, Heart Swelling And Lung Indications?

Stroke, Heart Swelling And Lung Indications?

(1 year ago)

Hello good morning, my father was 58 years old, that night my father was found lying and sweating until he was wet around. Today 3 days are at the ICU. 2 days yesterday there was s...

Leave a Reply

Your email address will not be published. Required fields are marked *